Academic Journals Database
Disseminating quality controlled scientific knowledge

An Overview of Modified Shanks' Conjecture and Comments on its Validity

Author(s): N. Gangatharan | T. C. Chuah

Journal: American Journal of Applied Sciences
ISSN 1546-9239

Volume: 4;
Issue: 4;
Start page: 184;
Date: 2007;
Original page

Keywords: PLSI | autocorrelation | filter stability | Lagrange multiplier

This study reports the validity of the modified ShanksÂ’ conjecture on the planar least squares inverse (PLSI) method of stabilizing two-dimensional (2-D) recursive digital filters. A theoretical procedure proposed based on the Lagrange multiplier method of mathematical optimization. The results indicate that the modified ShanksÂ’ conjecture reported by Jury was valid for special classes of 2-D polynomials.

Tango Jona
Tangokurs Rapperswil-Jona

     Save time & money - Smart Internet Solutions